MathSciNet Relay Station
MathSciNet bibliographic data
MR2439429 (2009g:14072) 14N05 (14E05)
Mella, Massimiliano Base loci of linear systems and the Waring problem. Proc. Amer. Math. Soc. 137 (2009), no. 1, 91–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement